# SDR CALA2024071600204

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323333
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE, 14.5 INCH AFT STATION 500F BTW STRINGER 27L & 27R REMOVED LIGHTNING STRIKE DAMAGE REF. SRM 53-00-01-2R-38 4-D-(2) HFEC REQUIRED REF. SRM 53-00-01-2R-38 4-D-(3)  ACP. HFEC IAW WITH SRM 53-00-01-2R-38 STEP 4D (3) & B737 NTM PART 6 51-00-00 PROCEDURE 23, FOUND OVER HEATING OF METAL. ACP HEAT DAMAGE INSPECTION IAW B737 NTM PART 6 51-00-00 PROCEDURE 3. CIRCLED AREA OF HEAT DAMAGE. PER. AVO12861, DAMAGE AREA: 2, ACCOMPLISHED STEPS: 1. THRU 3. READY FOR INSPECTION STEPS: 4. THRU 5. ACP HFEC PER AVO12861 STEP 4 REF B737 NTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. PER. AVO12861 REV.A. DAMAGE AREA 2, READY FOR HFEC OPEN FASTENER HOLES PROBE INSPECTION PER. STEP: 5. PERFORMED COUNTERSINK AND HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND REF NDT PT6 53-30-00 PROCEEDURE 3 PER. AVO12861 REV.A, DAMAGE AREA 2, ACCOMPLISHED STEPS: 7. & 8. STRIPED PAINT FINISH IN AREA OF PROPOSED DOUBLER REPAIR TO ENSURE NO FURTHER DEFECTS REMAIN COMMON TO THE SKIN AND SUBMITTED MYLAR LAYOUT OF PROPOSED REPAIR DOUBLER WITH FASTENER PATERN LAYOUT TO ESC. PER. AVO12861 REV. B, DAMAGE AREA 2, STEP: 9, AND PER SRM 53-00-01-2R-20 REPAIR 20, VERIFIED MATERIALS TO FABRICATE REPAIR PARTS [1] DOUBLER FROM 2024-T3-071 AL CLAD SHEET P.O# 3644578, AND [2] FILLER FROM 2024-T3-063 AL CLAD SHEET P.O# 9815567, REF. SRM 53-00-01-2R-20 REPAIR 20 PARG. 4.C.(1) TABLE 201, 202 & 4.C.(1)(A) INSP VERIFIED REPAIR MATERIALS. PER. AVO1286.
